# SDR 97ZZZX1478

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130 Lbl 10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 INSPECTION, LEVEL 2 CORROSION NOTED ON LOWER CHORD OF CABIN FLOOR BEAM AT STA 1130 AT LBL 10.
